# SDR CA960222012

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 501300021
- Condition: Cracked
- Location: Lt Ail Spar
- Component: Beech, 501300021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A 600 HOUR INSPECITON THE LEFT HAND AILERON WAS FOUND TO HAVE A 2 INCH CRACK IN THE MAIN SPAR AT THE INBOARD HINGE MOUNT AREA. A SECOND AILERON WAS PURCHASED ONLY TO FIND THAT A 1.5 INCH CRACK  EXISTED IN IT. THE RIGHT HAND AILERON WAS FOUND TO HAVE A CRACK JUST 164 HOURS PRIOR TO THIS OCCURRENCE. SUBMITTER RECOMMENDS INSPECTING THESE AREAS AS PER MAINTENANCE MANUAL.
